# SDR CA180104005

- Difficulty date: January 4, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 6,434 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: S6638Z
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING LOWER FORWARD SPAR CAP CRACKED AT LT WS 58.  (TC# 20180104005)
